# SDR SIMA200116003

- Difficulty date: June 9, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145205
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001007
- Part serial: 2027
- Condition: Failed
- Location: T/E Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

YQB - FLT 4771 - DURING DESCENT, CREW SELECTED FLAPS TO 9 DEGREES.  RECEIVED TOTAL FLAP FAILURE.  FLAP FAILED AND SPS ADVANCED ON EICAS.  EMERGENCY DECLARED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT IAW EMB MM 27-53-02.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
